MathSciNet Relay Station
MathSciNet bibliographic data
MR2308080 (2008e:60114) 60G40 (60G51 60J75 91B28)
Surya, B. A. An approach for solving perpetual optimal stopping problems driven by Lévy processes. Stochastics 79 (2007), no. 3-4, 337–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement